# SDR SWI2023F00388

- Difficulty date: July 17, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Scratched
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT OUTBOARD FLAP, INBOARD AFT HINGE BOX FITTING HAS A SCRATCH ON THE AFT END.   (C-CHECK RO 9/26/2023)   BLENDED TOOLING MARKS ON R/H INBD HINGE BOX LUG FITTING P/N 601R10930-6 AT WS178.00 TO A SMOOTH FINISH NDT INSPECTED NO DEFECTS NOTED AND RESTORED FINISHES REF MHIRJ REO 601R-57-21-3780 REV -- DATE 2023-08-04 FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED C/W 51-900-1003-SKY
